# SDR CALA0300088

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 50,834 hours, 26,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Sta 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A NICK IN L/H FUSELAGE SKIN AT STA 235.8, 17.7 INCHES BELOW WL 207.5. A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5330-03218.
